# SDR AALA960454

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1465K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11491
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PASSENGER SEAT ROW 14 AND AFT FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTORS AT PASSENGER SEAT ROWS 14 AND 22.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
